# SDR DALA2019100205627

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT, BETWEEN  FRAMES 12 TO 24,  Y+ 254.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-00, SRM 51-72-11, AND DRAWING D53110984.
